# SDR CALA0000194

- Difficulty date: February 23, 2000
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N938MC
- Make and model: Doug DC-9-83
- Aircraft serial: 49525
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Splice
- Condition: Corroded
- Location: Bs 1212
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION FOUND SPLICES FOR TIE DOWN AT FS 1212 CORRODED.  THE SPLICES WERE REMOVED AND NEW SPLICES WERE INSTALLED IAW SRM 51-30-2 AND 51-10-3.
